Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 246, NWS North Platte, NE

July 8, 2013Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2013, 10:11 PM CDT for Frontier County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2013, 10:11 PM CDT (03:11 UTC)
Expired
Jul 8, 2013, 11:00 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frontier County, NE

The radar

The North Platte radar (KLNX), 152 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:15 PM CDTHAIL 1.255 Sw Curtis, NEHALF DOLLAR SIZE HAIL WITH GUSTY WINDS AND 0.50 INCH OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
907 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
2096 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS53 KLBF 090311
SVRLBF
NEC063-090400-
/O.NEW.KLBF.SV.W.0246.130709T0311Z-130709T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  MAYWOOD...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...STOCKVILLE...MOOREFIELD...DANCING LEAF EARTH LODGE AND
  ORAFINO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4051 10065 4065 10069 4070 10049 4070 10023
      4047 10015
TIME...MOT...LOC 0311Z 258DEG 21KT 4058 10057

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
801 
WWUS53 KLBF 090328
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT MON JUL 8 2013

NEC063-090400-
/O.CON.KLBF.SV.W.0246.000000T0000Z-130709T0400Z/
FRONTIER NE-
1028 PM CDT MON JUL 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FRONTIER COUNTY UNTIL 1100 PM CDT...

AT 1026 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURTIS...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MOOREFIELD...DANCING LEAF EARTH LODGE AND ORAFINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4051 10055 4064 10055 4070 10049 4070 10023
      4047 10015
TIME...MOT...LOC 0328Z 258DEG 21KT 4060 10044

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
762 
WWUS53 KLBF 090346
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT MON JUL 8 2013

NEC063-090355-
/O.CAN.KLBF.SV.W.0246.000000T0000Z-130709T0400Z/
FRONTIER NE-
1046 PM CDT MON JUL 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRONTIER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4051 10055 4064 10055 4070 10049 4070 10023
      4047 10015
TIME...MOT...LOC 0345Z 258DEG 21KT 4062 10031

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:37 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 8, 6:37 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT MON JUL 8 2013

.SYNOPSIS...
ISSUED AT 312 PM CDT MON JUL 8 2013

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN ROCKIES AND SOUTHERN
PLAINS TODAY. SHORT WAVE RIDING THE PERIPHERAL OF THE
RIDGE...CROSSING THE ROCKIES THIS AFTERNOON...WITH THE LEADING EDGE
NOW PUSHING INTO SE WY. STALLED SURFACE BOUNDARY STRETCHES EAST/WEST
ACROSS THE STATE...THEN PUSHES NORTH TO A LOW OVER SE MONTANA.
MEANWHILE A SECOND LOW IS LOCATED OVER NE COLORADO AND A TRAILING
TROUGH TO THE S/SSW.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 312 PM CDT MON JUL 8 2013

AS THE SHORT WAVE MOVES EAST TONIGHT EXPECT THUNDERSTORMS TO
FIRE...SOME REACHING SEVERE LIMITS. WHILE TEMPS ARE ONLY AROUND 90
TO THE MID 90S...A MOISTURE RICH ENVIRONMENT EXISTS...MORNING
SOUNDING HAD PWATS NEAR 1.40 INCHES. THIS IS 129% OF NORMAL AND
ABOVE THE 75 PERCENTILE. LATEST LAPS HAS ERODED MOST OF THE
CAP...AND STORMS ARE BEGINNING TO DEVELOP OVER THE PANHANDLE. THIS
AREA WILL CONTINUE TO EXPAND AND STRENGTHEN WITH THE SUPPORT OF THE
WAVE MOVING ACROSS WY. THUS EXPECTING ANOTHER ROUND OF SEVERE
WEATHER. DECENT SHEAR SHOULD ALLOW FOR STORMS TO SPIN WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREAT. EARLY ON WITH DISCREET
CELLS AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS THE EVENING
PROGRESS THE STORMS WILL LIKELY CONGEAL INTO AN MCS AND CONTINUE TO
MOVE EAST.

BEHIND THE MCS RICH MOISTURE WILL EXIST ACROSS THE AREA. THIS
MORNING ACROSS MUCH OF THE EASTERN CWA HAD SOME FOG DEVELOP AND SEE
A SIMILAR SET UP TONIGHT. HAVE INCLUDED PATCHY FOG FOR NOW...AND
WILL MONITOR FOR POSSIBLE LOCALLY DENSE FOG. SOME OF THE MOS
GUIDANCE DOES HAVE VSBY DOWN TO 1SM SO HAVE ADDITIONAL CONFIDENCE OF
FOG DEVELOPMENT.

TOMORROW THE RIDGE WILL RETROGRADE SLIGHTLY WESTWARD...CENTERING
MORE OVER THE FOUR CORNERS. THIS WILL RESULT IN MORE OF NW FLOW
ALOFT. MEANWHILE A WEAK SFC COLD FRONT WILL MOVE INTO THE AREA. MOST
OF THE DAY EXPECT THE CAP TO HOLD...HOWEVER AS THE FRONT PUSHES
EAST...THE CHANCE INCREASES FOR MORE STORMS DEVELOPMENT. GENERALLY
EXPECT STORMS TO HOLD OFF UNTIL MID TO LATE AFTERNOON. AHEAD OF THE
FRONT TEMPS WILL STILL BE WARM...WITH 90S AND MAYBE A 100 DEGREE
READING ACROSS FAR SW NEB.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 312 PM  CDT MON JUL 8 2013

FOR TUES NIGHT...RELATIVELY SIGNIFICANT COLD FRONT WILL PUSH THROUGH
THE FCST AREA AS A RESULT OF A FAIRLY PTENTIAL UPPER PV ANOMALY
MOVING ACROSS THE NORTHERN PLAINS. TIMING IS A BIT IN QUESTION AS
MODELS GENERALLY HAVE THE FRONT THROUGH THE AREA BY 00Z WED. BEST
LOW LEVEL MOISTURE APPEARS TO POOL IN NORTHEASTERN NEB INTO ERN SD
AND HENCE BETTER CAPE RESIDE AHEAD OF THE FRONT THERE. GOOD DEEP
LAYER SHEAR WOULD ALSO BE PRESENT SHOULD THUNDERSTORM DEVELOPMENT
OCCUR...HOWEVER BEST  LOW LEVEL FORCING APPEARS TO OUTSIDE OF THE
FCST AREA. STILL HAVE INCLUDED SMALL CHCS IN SOUTHERN FRINGES OF
FCST AREA TO ACCOUNT FOR POTENTIAL SLOWER FRONTAL PASSAGE AND WITH
THE FRONT STALLING. UPPER RIDGE REBOUNDS QUICKLY WED AS NEXT
SIGNIFICANT LONG WAVE TROUGH PUSHES INTO THE PAC NW. SOME INTIAL
CHANCE FOR SHRA OR ISOLATED TSRA WED IN UPSLOPE POST-FRONTAL FLOW.
HOWEVER MODELS TYPICALLY OVER PLAY THIS POTENTIAL AS POST-FRONTAL
DEVELOPMENT USUALLY FAVORS THE HIGHER TERRAIN FURTHER WEST SO
CONFIDENCE IN THIS SCENARIO NOT HIGH...AND ADDING TO THIS IS FAIRLY
DRY LOW LEVELS AS PROGGED BY FCST SOUNDINGS. SO ANY DEVELOPMENT THAT
OCCURS FURTHER WEST SHOULD STRUGGLE AS IS PUSHES EWD. STRONG UPPER
RIDGE BUILDS IN FOR LATE WED INTO THURSDAY SO WITH WARMING TEMPS
ALOFT AND BEST LARGE SCALE ASCENT LOCATED WELL NORTH OF THE AREA A
DRY FCST IS IN PLACE FOR THURSDAY. MAX TEMPS WED WILL BE HELD DOWN
THOUGH STILL NEAR AVE FOR THIS TIME OF YEAR WITH SOME CLOUD COVER
AND THE COOLER AIR BEING RECIRCULATED IN UPSLOPE ERLY/SERLY FLOW.
HOWEVER...THE REBOUND QUICKLY THURSDAY INTO FRIDAY.

FOR FRIDAY THROUGH MONDAY...UPPER RIDGE BEGINS TO BREAK DOWN AS THE
NEXT LONG WAVE TROUGH IN THE NORTHERN STREAM PUSHES EASTWARD FROM
THE PAC NW. THE CENTRAL PLAINS REMAIN UNDER THE RIDGE AS IT GETS
KNOCKED DOWN AND ZONAL FLOW DEVELOPS OVER THE NORTHERN PLAINS FOR
THE WEEKEND. LEAD SHORT WAVE WILL MOVE QUICKLY ACROSS CENTRAL CANADA
AND WILL DRIVE A FRONT SOUTHWARD...BUT WILL HAVE A HARD TIME
PROGRESSING THROUGH THE STRONG UPPER RIDGE. CONFIDENCE LOW ON
POTENTIAL FOR LOW LEVEL FORCING SUFFICIENT TO OVERCOME MID LEVEL CAP
BUT THE EXCEPTION MAY BE IN NORTHWESTERN PORTION OF THE AREA CLOSER
TO STALLED FRONTAL BOUNDARY. FOR SATURDAY BOUNDARY REMAINS ACROSS
THE AREA BUT DESPITE DECENT LOW LEVEL MOISTURE CAPE IS LACKING WITH
WARM MID LEVEL TEMPS. CONVECTIVE INITIATION SAT MAY BE FURTHER NORTH
AND CLOSER TO WHERE UPPER LEVEL FORCING CAN INDUCE BETTER LOW LEVEL
CONVERGENCE...AND THEN DEVELOPMENT ALONG THE FRONT IN NEBR WOULD BE
ASSOCIATED WITH STORM INTERACTION. CONFIDENCE IS AGAIN NOT HIGH BUT
POTENTIAL IS BETTER THAN FRIDAY. SUNDAY SEEMS THE BEST POTENTIAL AS
FRONTAL BOUNDARY AGAIN REMAINS ACROSS THE AREA BUT AS ANOTHER
SIGNIFICANT PV ANOMALY PASSES ACROSS THE NORTHERN PLAINS THERE
SHOULD BE BETTER DEEP LAYER ASCENT AND WITH AN ERLY FLOW IN THE LOW
LEVELS THERE SHOULD BE BETTER DEEP LAYER SHEAR TO SUSTAIN
DEVELOPMENT. AVERAGE CONFIDENCE FOR THUNDERSTORM DEVELOPMENT FOR
SUNDAY. TEMPS THROUGH THE PERIOD WILL REMAIN WELL ABOVE AVE FRIDAY
AND SATURDAY AS RIDGE REMAINS OVERHEAD...BUT WILL COOL BY MONDAY
AS THE UPPER RIDGE BREAKS DOWN AND ASSUMING MORE CLOUD COVER
ASSOCIATED WITH ANY CONVECTIVE DEVELOPMENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 635 PM CDT MON JUL 8 2013

EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z AT THE KVTN
TERMINAL...AND FROM 01Z THROUGH 03Z AT THE KLBF TERMINAL THIS
EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING...AND WILL
PERSIST THROUGH TUESDAY MORNING. CLOUDINESS WILL BE ON THE
INCREASE TUESDAY AFTERNOON WITH SCATTERED MID CLOUDS AON 7000 FT
AGL POSSIBLE. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...EXCEPT IN
THE VICINITY OF THUNDERSTORMS WHERE SOME VARIABLE GUSTS TO 40 KTS
ARE POSSIBLE. WINDS ON TUESDAY WILL BE FROM THE NORTHWEST AT 10 TO
15 KTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...CLB
Hazardous weather outlook, Jul 8, 9:01 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT MON JUL 8 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-100215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
901 PM CDT MON JUL 8 2013 /801 PM MDT MON JUL 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE WEATHER REMAINS POSSIBLE INTO THE LATE EVENING HOURS WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE. AT THIS TIME...THE
GREATEST THREAT FOR SEVERE STORMS IS MAINLY ALONG AND NORTH OF
HIGHWAY 92 FROM OSHKOSH...TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. STORM DEVELOPMENT COULD
COMMENCE ACROSS WESTERN NEBRASKA DURING THE AFTERNOON AND MOVE
EAST AND SOUTHEAST.

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE
EVENING. THE AREA OF CONCERN IS WESTERN NEBRASKA AS A WARM FRONT
LIFTS NORTH THROUGH THE REGION. LARGE HAIL AND WIND DAMAGE ARE
THE CONCERN BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Jul 8, 8:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     1 SE BASSETT            42.57N 99.52W
07/08/2013  E60 MPH          ROCK               NE   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH WITH 5 INCH DIAMETER
            BRANCHES DOWN.

&&

JGOMEZ
Local storm report, Jul 8, 9:10 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             10 W ELLSWORTH          42.06N 102.48W
07/08/2013  M0.75 INCH       SHERIDAN           NE   PUBLIC

            PENNY SIZE HAIL REPORTED AT 805 PM MDT.

&&

JGOMEZ
Special weather statement, Jul 8, 9:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT MON JUL 8 2013

NEZ004-094-090300-
SHERIDAN NE-WESTERN CHERRY NE-
816 PM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 900 PM MDT...

AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
GORDON TO 8 MILES NORTH OF GORDON TO 6 MILES NORTH OF CLINTON...AND
MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GORDON...
  MERRIMAN...
  ELI...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  IRWIN...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 102 AND 158.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 231.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Local storm report, Jul 8, 9:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 W AINSWORTH           42.55N 99.92W
07/08/2013                   BROWN              NE   FIRE DEPT/RESCUE

            MACHINE SHED DESTROYED 3 MILES WEST OF AINSWORTH. HOG
            SHED AND CATTLE FEEDING SHED SUSTAINED MAJOR DAMAGE 2.5
            MILES WEST OF AINSWORTH. DAMAGE TO A DRY FERTLIZER PLANT
            2 MILES WEST OF AINSWORTH. WINDS ESTIMATED AT 80 MPH.

&&

CBUTTLER
Special weather statement, Jul 8, 9:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT MON JUL 8 2013

NEZ004-022-023-090315-
GARDEN NE-GRANT NE-SHERIDAN NE-
833 PM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN...WESTERN
GRANT AND NORTHERN GARDEN COUNTIES UNTIL 915 PM MDT...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
BINGHAM TO 7 MILES SOUTHEAST OF CRESCENT LAKE NWR...AND MOVING EAST
AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BINGHAM...
  ASHBY...
  HYANNIS...
  FINNEGAN LAKE...
  KINCAID LAKE...
  ADAMS FLATS...
  RACKETT...
  DOMINICK LAKE...
  SWEDE LAKE...
  BOURQUIM HILL...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 116 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 143 AND 165.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jul 8, 10:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             30 SE GORDON            42.50N 101.79W
07/08/2013  E0.88 INCH       CHERRY             NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock41 min
Jul 8, 8:14 PM CDTSevere Thunderstorm WarningLBFHolt, Rock46 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan40 min
Jul 8, 9:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
Jul 9, 5:15 PM CDTTornado Warning Tornado observedLBFCuster45 min
Jul 9, 5:51 PM CDTSevere Thunderstorm WarningLBFCuster54 min
Jul 9, 6:02 PM CDTSevere Thunderstorm WarningLBFCuster58 min
Jul 9, 6:53 PM CDTSevere Thunderstorm WarningLBFCuster67 min
Jul 9, 6:59 PM CDTSevere Thunderstorm WarningLBFFrontier61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.